# SDR MALA975977

- Difficulty date: February 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846MA
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 745583A
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, FLAP DRIVE FAULT LIGHT ILLUMINATED AND FLAPS STUCK A 5 DEGREES.  AIRCRAFT DIVERTED TO MSP.  MAINTENANCE REPLACED THE RIGHT SECONDARY FLAP DRIVE CABLES AND NR 1 STANDBY HYDRAULIC PUMP (P/N 731840), (S/N MX-519012).  ALL CHECKS GOOD.
